# SDR SWAA2020050542913

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH FITTING AT ACB BS867 LBL11 WL165. MARKED / REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH FITTING AT ACB BS 867 LBL 11 WL 165 PER SRM 51-40-02 AND DWG 149A8102 AND 149A8104
